DISTURBANCE DECOUPLING WITH POLE-PLACEMENT FOR STRUCTURED SYSTEMS - A GRAPH-THEORETIC APPROACH

被引:12
|
作者
VANDERWOUDE, J [1 ]
MUROTA, K [1 ]
机构
[1] KYOTO UNIV,MATH SCI RES INST,KYOTO,JAPAN
关键词
DISTURBANCE DECOUPLING; POLE PLACEMENT; STRUCTURED SYSTEM; BIPARTITE GRAPHS; DULMAGE-MENDELSOHN DECOMPOSITION; MAXIMUM MATCHING;
D O I
10.1137/S0895479893251344
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Structured systems are linear systems of which each of the coefficients in the matrices is, either fixed to zero or an independent free parameter. In this paper the well-known disturbance decoupling problem with pole placement for such systems is studied and necessary and sufficient conditions for the generic solvability of the problem are derived. Generic solvability here means solvability in almost all cases. The conditions will be stated in terms of weighted matchings in a bipartite graph that easily can be associated with a structured system. The advantage of this is that the conditions then can be verified by means of well-known and efficient combinatorial algorithms.
引用
收藏
页码:922 / 942
页数:21
相关论文
共 50 条
  • [31] A practical loop-shaping approach for pole-placement in mechatronic systems
    den Hamer, AJ
    Angelis, GZ
    van de Molengraft, MJG
    Steinbuch, M
    [J]. 2005 IEEE INTERNATIONAL CONFERENCE ON CONTROL APPLICATIONS (CCA), VOLS 1AND 2, 2005, : 394 - 399
  • [32] Graph-Theoretic Approach to Quantum Correlations
    Cabello, Adan
    Severini, Simone
    Winter, Andreas
    [J]. PHYSICAL REVIEW LETTERS, 2014, 112 (04)
  • [33] MULTIVARIABLE CONTROL A GRAPH-THEORETIC APPROACH
    REINSCHKE, KJ
    [J]. LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES, 1988, 108 : 1 - +
  • [34] A GRAPH-THEORETIC APPROACH TO THE EVOLUTION OF CAHOKIA
    PEREGRINE, P
    [J]. AMERICAN ANTIQUITY, 1991, 56 (01) : 66 - 75
  • [35] A GRAPH-THEORETIC APPROACH TO DEFAULT LOGIC
    DIMOPOULOS, Y
    MAGIROU, V
    [J]. INFORMATION AND COMPUTATION, 1994, 112 (02) : 239 - 256
  • [36] A graph-theoretic approach for inparalog detection
    Olivier Tremblay-Savard
    Krister M Swenson
    [J]. BMC Bioinformatics, 13
  • [37] Robust optimal pole-placement in a vertical strip and disturbance rejection
    Univ of Houston, Houston, United States
    [J]. Int J Syst Sci, 10 (1839-1853):
  • [38] GRAPH-THEORETIC APPROACH TO PICTURE PROCESSING
    HOROWITZ, SL
    PAVLIDIS, T
    [J]. COMPUTER GRAPHICS AND IMAGE PROCESSING, 1978, 7 (02): : 282 - 291
  • [39] A GRAPH-THEORETIC APPROACH TO DISTANCE TRANSFORMATIONS
    SHARAIHA, YM
    CHRISTOFIDES, N
    [J]. PATTERN RECOGNITION LETTERS, 1994, 15 (10) : 1035 - 1041
  • [40] A graph-Theoretic approach to jacobsthal polynomials
    [J]. 1600, Applied Probability Trust (42):